Skip to content

User Reviews & Ratings - LITHIUM

Read user comments about the side effects, benefits, and effectiveness of LITHIUM.

«LITHIUM Information

Review this Treatment

Overall User Ratings

103 Total User Reviews

Average Ratings

See products with LITHIUM

User Reviews

«Previous 36-40 of 54 Next»
Reason for taking: Bipolar disorder
7/31/2012 4:37:47 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
This product has greatly reduced my mood swings, the hallucinations have stopped, but now I have to deal with the tremors, constant sweats and the problems of shaking all the time and knowing that I can't hold onto anything without dropping it, let alone being able to stand up without falling down, the tremors can be so bad that I am afraid to drive anymore and I have only been taking this med ... Show Full Comment

Reason for taking: Bipolar disorder
7/25/2012 4:21:06 PM

Reviewer: MeToo, 35-44 Male on Treatment for 1 to 6 months

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been using lithium for abouta month now. What a difference this has made for me. Mania calmed, depression lifted. I am able to get along with others now. I have not expirenced any weight gain or dizziness, or confusion. I have had an occasional light tremmor, similar to having too much coffee. Over all this medication has been totally worth any side effects. My mind is much quiter now. What ... Show Full Comment

Reason for taking: Bipolar disorder
7/24/2012 6:05:35 PM

Reviewer: ratlover50, 45-54 Female on Treatment for 2 to less than 5 years

Brand Product: Other

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
the only problem I have with lithium is the weight gain the inpending heart arithmia and the edema that it seems nothing helps but your in a state of mind that everyone loves so what do you do. you continue to take it and your body suffers but your mind is great. so what is the answer I don't think I know anymore. all the newer drugs I can't take.

Reason for taking: Bipolar disorder
7/3/2012 1:33:51 AM

Reviewer: raqueleux, 25-34 Female on Treatment for 1 to less than 2 years (Consumer)

Brand Product: Other

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
there have been a few times over the last 6-10 mo.s when lithium has worked for me. I believe that this infrequency is due to my negligence of my diet - more specifically, my caffeine intake is generally considerably higher than it should be - both ideally & according to my Dr.which - if I'm understanding correctly - causes the lithium to be flushed through my system, & ultimately rend ... Show Full Comment

Reason for taking: Bipolar disorder
6/30/2012 12:35:17 PM

Reviewer: Melissa, 19-24 Female on Treatment for 2 to less than 5 years (Consumer)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have an extremely low salt diet and if I do not take salt tablets with lithium daily, my mind and body go into a stupor, I get lethargic, very sleepy, slurred speech. It's really bad but if you get really bad side effects like that, see if your salt levels are low and try a salt tablet before you give lithium up completely. My moods feel level when I take it together and it was worth going t ... Show Full Comment

«Previous 36-40 of 54 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Article
Man taking a vitamin or supplement
Article
 
clams
Quiz
Woman in sun
Slideshow
 
Flaxseed added fiber
Video
!!69X75_Vitamins_Supplements.jpg
Evaluator
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.